# SDR Y3PR20140120002

- Difficulty date: January 16, 2014
- Submitted: January 20, 2014
- Operation: General aviation
- Aircraft: N452AC
- Make and model: Gulstm GV
- Aircraft serial: 519
- Aircraft time: 4,812 hours, 1,390 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1159AC5007277
- Part serial: NSN
- Condition: Chafed
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER FORWARD OTBD PRIMARY CABLE IS CHAFING ON BAGGAGE DOOR SEAL PNEUMATIC LINE BELOW APU ENCLOSURE AT BS 782.  OPEN
